m+Medelevator.RU
← Поиск публикаций
Przeglad lekarski · 2003

[Severe felodipine and theophylline poisoning successfully treated by 4-aminopyridine: a case report].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Magdalan Jan, Kochman Krystyna, Smolarek Małgorzata, Przewłocki Michal, Antończyk Andrzej

Аннотация

The case of a 51-year-old man who ingested 100 mg of felodipine (Plendil, 20 tablets á 5 mg) and 9 g of theophylline (Theospirex retard, 30 tablets á 300 mg) is presented. The patient developed severe hypotension, tachycardia, circulatory insufficiency and paralytic ileus. No ECG effects were observed. Although felodipine led to a reduction in the bioability of theophylline, the serum theophylline concentration 15 h after the admission was 92 mg/L (the therapeutic concentration of theophylline 10-20 mg/L). The protracted hypotension did not respond to vasopressor and calcium therapy. The addition of 4-aminopyridine (4-AP) infusion resulted in fast receding of poisoning symptoms: increase of blood pressure, receding of circulatory insufficiency and metabolic acidosis, and return of peristalsis. This case suggests the usefulness of 4-AP in the treatment of poisoning by dihydropyridine derivatives. However, confirmation of the effectiveness of this substance for pharmacotherapy of dihydrophyridine derivatives poisoning requires further clinical research. The influence of 4-AP on calcium channels is indirect. It blocks potassium channels K1 in cytoplasm side which makes potassium stay inside the cell leading to depolarisation and opening of voltage-dependent calcium channels.

Предметные рубрики MeSH